# SDR UALA2011082304523

- Difficulty date: August 23, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,068 hours, 11,026 cycles
- Engine: Pwa PW4052
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV 103 SMOKE DETECTOR GREEN LIGHT IS NOT ILLUMINATED.  LAV DEACTIVATED PER MEL. MEL REF: 2626M.  REPLACED SMOKE DETECTOR IN LAV 103 PER MM, OPS OKAY.
